# SDR 2008UALA01036

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT LOWER FUSELAGE AFT OF LOWER WING TO BODY FAIRING EMERGENCY LIGHT HAS MOISTURE IN IT.  CLEANED HOUSING AND DRAIN HOLE.  INSTALLED NEW GASKET.
